EconPapers    
Economics at your fingertips  
 

Existence of Subharmonic Periodic Solutions to a Class of Second-Order Non-Autonomous Neutral Functional Differential Equations

Xiao-Bao Shu, Yongzeng Lai and Fei Xu

Abstract and Applied Analysis, 2012, vol. 2012, 1-26

Abstract:

By introducing subdifferentiability of lower semicontinuous convex function and its conjugate function, as well as critical point theory and operator equation theory, we obtain the existence of multiple subharmonic periodic solutions to the following second-order nonlinear nonautonomous neutral nonlinear functional differential equation ,

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/404928.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/404928.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:404928

DOI: 10.1155/2012/404928

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:404928